The Annals of Applied Statistics

Leo Breiman

Michael I. Jordan

Full-text: Open access

Article information

Source
Ann. Appl. Stat., Volume 4, Number 4 (2010), 1642-1643.

Dates
First available in Project Euclid: 4 January 2011

Permanent link to this document
https://projecteuclid.org/euclid.aoas/1294167788

Digital Object Identifier
doi:10.1214/10-AOAS387

Mathematical Reviews number (MathSciNet)
MR2829926

Zentralblatt MATH identifier
1294.01048

Citation

Jordan, Michael I. Leo Breiman. Ann. Appl. Stat. 4 (2010), no. 4, 1642--1643. doi:10.1214/10-AOAS387. https://projecteuclid.org/euclid.aoas/1294167788


Export citation